# SDR ASAA2023092345255

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 7,392 hours, 2,139 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED. GROUNDED - YES. MDS STATUS INDICATES APU OIL QUANTITY. OMF INDICATES 49-94304. PER IFIM 49-94304, LATCHED MESSAGE ERASED AND DOES NOT RE-POPULATE DURING APU OPERATION AND ECU RESTART. INSPECTED OIL QUANTITY, FINDING WITHIN LIMITS (OIL SERVICED ON L/P 60441292). ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC NOTIFIED.
